# SDR TWAA9805802

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924L
- Make and model: Doug DC-9-32
- Aircraft serial: 47324
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE, FOUND AFT PRESS BULKHEAD CORRODED AT STATION 996, AFT OF LONGERON 29R, FWDSIDE OF BULKHEAD.  REMOVED CORROSION PER SRM 51-10-3 AND REPAIRED BULKHEAD PER SRM 53-03 FIG 9 SHT 2, AND SRM 51-60-0 PAGE 15 ITEM E.  (M)
